# SDR AALA202407084226

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N449AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10747
- Aircraft time: 9,415 hours, 2,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 11,12 AND 13 WHITE SEAT-MOUNTED EMERGENCY AISLE LIGHTS INOPERATIVE. REPLACED TERMINAL BLOCK MODULE AT POSITION #6 AT TERMINAL BLOCK RACK 7255VT PER ESPM 20-44-51.
